| Catalog Number |
Z339H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture was used.During the procedure, when he used it, he was breaking the thread several times.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # =(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.¿ how many devices demonstrated the alleged deficiency? ¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep/distributor) ¿ please perform and document the follow up attempt for product return.Please provide tracking number additional h11: pds ii 2-0 70cm ct-1 36.4mm / 36 ud thread, 8002145 code, lot 101e84, reference no.Z339h: ethicon ## affected side: unknown ## affected quantity: (b)(4) ## quantity available for return: 1 list the j&j products that were used during the case but did not contribute to the reported event.## n/a ***.Was there any harm to the reported patient or user? ## no *** was there a significant delay? ## no *** if available, please provide the product order number (po).## in the sued & fargesa warehouse, a total of 20 un has been received on invoice no.(b)(4).***.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/26/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.Additional information: d9, h3, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: the product was returned to eth for evaluation.One paper lid, one empty winding former, one needle-suture piece and two suture pieces were received for analysis.Product code z339h.During the initial inspection of the sample, no suture breakage or fraying was observed.Even though the extremes of the sutures were noted to appear to be cut and elongated near to two ends.Body fluids were also observed on the suture surface.This product code z339h contains an absorbable suture.Since the sample was received open, the functional test could not be performed due to undetermined exposure time to the environment.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.